# SDR CHQA200500141

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 9,310 hours, 6,273 cycles
- Engine: Allsn AE3007A
- Engine time: 9,609 hours, 7,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312008
- Condition: Unserviceable
- Location: Nr 1
- Part time: 9,609 hours, 7,829 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6399 CMH-BDL -  RECEIVED A LAV SMOKE EICAS WARNING IMMEDIATELY AFTER TAKEOFF.  F/A REPORTED MILD FUMES IN THE CABIN WITH NO VISIBLE SMOKE OR FIRE.  CONDITIONS CONTINUED FOR 1-2 MINUTES BUT DID NOT WORSEN, AND WARNING EVENTUALLY CLEARED.  DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT AND PERFORMED A VISUAL APPROACH TO RUNWAY 28R.  LANDED WITHOUT EVEN AND TAXIED THE AIRCRAFT TO THE GATE AND DEPLANED NORMALLY.  MAINTENANCE TROUBLESHOT THE ENGINES.  REMOVED AND REPLACED NR 1 ENGINE IAW JOB CARD CE720001.  OPS CHECK AND LEAK CHECK GOOD.
